# SDR ASAA2020012463942

- Difficulty date: January 16, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 3656
- Aircraft time: 13,538 hours, 13,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, R/H SIDE, O/B FLOOR WEB SUPPORT ANGLE BETWEEN FR69-70 IS CORRODED  GROUNDED - YES. REMOVED AND REPLACED WEB SUPPORT D5347112320300 REF AIRBUS DWG D53474180
